# SDR EGRA95109

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Assy
- Part number: 1172433901
- Condition: Broken
- Location: Door
- Part time: 3,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH SPRING BROKEN REPLACED LATCH ASSY
